# SDR 7AHR201205292272

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE STA 400 AND STRINGER 26R, FUSELAGE FRAME. REMOVED CORRORED SHEAR TIE IAW SRM 51-30-02, FABRICATED AND ISTALLED A NEW SHEAR TIE IAW SRM 51-10-02 AND 51-30-02.
